# SDR DALA2021030101145

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CRACK INDICATION ON FRAME 16 LH SIDE ON HOLE 8 OF INSPECTION AREA AT LEVEL OF DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589659-14AD REV D,1,2 AND ER/A 589659-14AD REV ORIGINAL. (1741954)
